Follow
Arbind Kumar Lal
Arbind Kumar Lal
Professor, Dept of Mathematics & Statistics, Indian Institute of Technology Kanpur
Verified email at iitk.ac.in
Title
Cited by
Cited by
Year
A q-analogue of the distance matrix of a tree
RB Bapat, AK Lal, S Pati
Linear Algebra and its Applications 416 (2-3), 799-814, 2006
522006
Zero-sum two-person semi-Markov games
AK Lal, S Sinha
Journal of applied probability, 56-72, 1992
401992
On ℤ4-Simplex Codes and Their Gray Images
MC Bhandari, MK Gupta, AK Lal
International Symposium on Applied Algebra, Algebraic Algorithms, and Error …, 1999
381999
The effect on the algebraic connectivity of a tree by grafting or collapsing of edges
KL Patra, AK Lal
Linear Algebra and its Applications 428 (4), 855-864, 2008
282008
Group signature schemes using braid groups
T Thomas, AK Lal
arXiv preprint cs/0602063, 2006
282006
A Zero-knowledge Undeniable Signature Scheme in Non-abelian Group Setting.
T Thomas, AK Lal
IJ Network Security 6 (3), 265-269, 2008
192008
On Tanner codes: minimum distance and decoding
H Janwa, AK Lal
Applicable Algebra in Engineering, Communication and Computing 13 (5), 335-347, 2003
192003
On the generalized Hamming weights of cyclic codes
H Janwa, AK Lal
IEEE Transactions on Information Theory 43 (1), 299-308, 1997
191997
Laplacian spectrum of weakly quasi-threshold graphs
RB Bapat, AK Lal, S Pati
Graphs and Combinatorics 24 (4), 273-290, 2008
182008
On algebraic connectivity of graphs with at most two points of articulation in each block
RB Bapat, AK Lal, S Pati
Linear and Multilinear Algebra 60 (4), 415-432, 2012
162012
Algebraic connectivity of connected graphs with fixed number of pendant vertices
AK Lal, KL Patra, BK Sahoo
Graphs and Combinatorics 27 (2), 215-229, 2011
162011
The distance matrix of a bidirected tree
R Bapat, A Lal, S Pati
The Electronic Journal of Linear Algebra 18, 2009
152009
Coxeter groups and positive matrices
AK Lal
Indian Statistical Institute, Delhi, 1992
121992
On generalized Hamming weights and the covering radius of linear codes
H Janwa, AK Lal
International Symposium on Applied Algebra, Algebraic Algorithms, and Error …, 2007
112007
Inequalities for the q-permanent
RB Bapat, AK Lal
Linear Algebra and its Applications 197, 397-409, 1994
111994
Inequalities for the q-permanent. II
AK Lal
Linear algebra and its applications 274 (1-3), 1-16, 1998
101998
Path-positive graphs
RB Bapat, AK Lal
Linear Algebra and Its Applications 149, 125-149, 1991
101991
Undeniable signature schemes using braid groups
T Thomas, AK Lal
arXiv preprint cs/0601049, 2006
92006
On Linear Codes over Z_{2^s}
MK Gupta, MC Bhandari, AK Lal
Designs, Codes and Cryptography 36 (3), 227-244, 2005
92005
On trees with Laplacian eigenvalue one
S Barik, AK Lal, S Pati
Linear and Multilinear Algebra 56 (6), 597-610, 2008
82008
The system can't perform the operation now. Try again later.
Articles 1–20